# SDR SWAA2022060806786

- Difficulty date: May 11, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED FWD GIRT BAR ATTACH FTG CORRODED ON UPPER SURFACE BS 312 LBL 54.5 WL 208.1 / [01] CORROSION ON FED FWD GIRT BAR ATTACH FITTING FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE LIMITS FOR THIS PART AND IT IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 .;[02] REMOVED FED FWD GIRT BAR ATTACH FITTING IAW SRM 51-40-02 OK TO INSTALL NEW GIRT BAR FITTING;[03] VERIFIED OK TO INSTALL;[04] INSTALLED NEW FED FWD GIRT BAR ATTACH FTG IAW SRM 51-40-02 AND DWG # 141A 5220;[05] VERIFIED CORRECTIVE ACTION ENTRY 4.;[06] VERIFIED CARD COMPLETE.
